Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM-egas stowe

Posted by Donna Louise on May 2, 2006, at 8:41:32

In reply to Re: EMSAM-egas, posted by stowe on May 1, 2006, at 12:25:22

> thanks, Ravenstorm , for your support and suggestions. I actually have not gotten up the courage yet to taper/withdraw from the remeron to try the emsam. I have been on the remeron for 5 months now (after a year of trying 16 various drugs and combinations with unbearable and unlivable side effects...) I am savoring the ability to sleep at night and "having my anchor again." At some point I will need to get off this drug so I can be fully functional again, but as we all know, the depression/anxiety puts one's life in the toilet. So for now I am coasting. Managing to work 3 days a week as a nurse and somewhat be there for my husband and 2 kids. They miss the "active mom," though, I know. But I just keep telling myself that at least I am here..... I almost wasn't a few months back.
>
> So, thanks for the suggestions and support. I will definetely check out the website you suggested. Just knowing that some other meds may come down the pipeline gives comfort. And best of luck with your med choices. everyone: keep us posted.
>
> warmly,
> gigi


Gigi, Ravenstorm, all others who have done the horrible withdrawal thing. I have avoided this in the past by taking a little prozac briefly, no withdrawals but I am thinking for Ravenstorm that may not be possible with the gut thing going on. I did not do it the prozac way this time as I did not want to wait 5 weeks to start the patch. I went off the effexor at 75 mg from a 225mg dose and the first week as you know was awful. But now I have this patch on, Day 2, so far no side effects and feeling better. It will still be awhile before I get over the uspet stomach and veritigo from the withdrawal but I am so RELIEVED it is over with. I felt better just being off that. I blab on. I guess I am just saying after the storm and the darkest part of the night, there is the dawn and clear skies. At least for today, that is all I have given to me for now anyway.

Donna


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Donna Louise thread:630549
URL: http://www.dr-bob.org/babble/20060429/msgs/639149.html